# SDR FDEA201311102744

- Difficulty date: November 10, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N398FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46634
- Aircraft time: 80,148 hours, 27,932 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: AEA01613
- Condition: Cracked
- Location: Lt Mlg Ww
- Part time: 27,932 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT CRACK IN LT MAIN GEAR WHEEL WELL BULKHEAD.  REPAIRED LT WHEEL WELL WEB CRACK IN REF TO SRM 53-00-01, FIG 10, VOL I
